# SDR DXTA2009041309596

- Difficulty date: April 9, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 4,857 hours, 3,831 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771318
- Part serial: 818
- Condition: Contaminated
- Part time: 3,831 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

C/W M/M STATIC TEST, LIGHT DQUENCE SHOWS THAT CONTROLLER IS OUT OF CALIBRATION. FURTHER TROUBLESHOOTING FOUND SEQUENCE IS CORRECT. SUSPECT MOISTURE IN PLUMBING LEADING TO OUTFLOW VALVE FREEZING. REMOVED MAIN BATT. FOR ACCESS. REMOVED ACCESS PNL'S. AFT. CABIN. REMOVED PRIM. OUTFLOW VALVE. INSTALLED PRIMARY OUTFLOW VALVE. IAW 560 MM 21-32-00. PRESSURIZED ACFT. PRIMARY OUTFLOW VLV LEAK CHK GOOD. C/W FUNCTIONAL CHK OF PRIMARY OUTFLOW VALVE MAX DELTA P. CHK IAW CE 560 MM 21-32-00. CHK GOOD - VALVE OPENS AT 9.1 PSI. NEED TO C/W RUN CHKS. C/W RUN CHECKS ALL CHECKS GOOD.
